標題: Reply to Guedj et al.: Early transient increase of hepatitis C virus viral load in genotype 1 and 2 infections, and the use of mathematical modeling
作者: Hsu, Ching-Sheng
Chen, Hung-Chia
Jeng, Jenher
Kao, Jia-Horng
Chen, Ding-Shinn
數學建模與科學計算所(含中心)
Graduate Program of Mathematical Modeling and Scientific Computing, Department of Applied Mathematics
公開日期: 19-七月-2011
URI: http://dx.doi.org/10.1073/pnas.1106498108
http://hdl.handle.net/11536/21537
ISSN: 0027-8424
DOI: 10.1073/pnas.1106498108
期刊: PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA
Volume: 108
Issue: 29
起始頁: E303
結束頁: E303
顯示於類別:期刊論文


文件中的檔案:

  1. 000292876900006.pdf